# SDR IXXA2023042402

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767-300
- Aircraft serial: 26264
- Aircraft time: 105,151 hours, 20,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146T33405
- Part serial: NSN
- Condition: Damaged
- Location: Zone 100
- Part time: 105,151 hours, 20,451 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 1329 STRR 35L NEEDS REPLACED
